A 17-year-old female asked:
Chronic mycoplasma infection. been on minocycline 4 weeks and no improvement at all. also very few side effects. what's going on? what can i do?
1 doctor answer • 1 doctor weighed in
Infectious Disease 53 years experience
More info needed: What sort of Mycoplasma infection are you concerned about? Pulmonary (lung) or genital? If genital, probably mycoplasma has nothing to do with it. Various mycoplasmas are normal in the genital tract, and a positive test doesn't mean it is the cause of your symptoms. If it were, the minocycline would have taken care of it. Maybe you should see a gyn who subspecializes in infectious diseases.
2.3k viewsAnswered >2 years ago
Last updated Mar 22, 2020
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.